# SDR DXTA200500532

- Difficulty date: January 14, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 4,368 hours, 2,706 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146371
- Part serial: 0013
- Condition: Failed
- Location: Nlg
- Part time: 4,368 hours, 2,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 20,000 FT A VERY LOUD BANG EMITTED FROM THE NOSE GEAR COMPARTMENT.  FIVE MINUTES LATER THERE WAS A SECOND LOUD BANG.  THERE WAS ANOTHER LESS VOCAL BANG ENCOUNTERED AND SEVERAL IN THE DESCENT.  REMOVED LANDING GEAR MANIFOLD.  INSTALLED MODIFIED MANIFOLD ASSY P/N 8218-2.  OPS AND LEAK CHECK OF MANIFOLD CHECKS GOOD.  WORK PERFORMED IAW CHAPTER 32-30-00 AND 32-30-02 OF THE CE750 MM.
